# SDR AALA202408205328

- Difficulty date: July 12, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 74,563 hours, 28,690 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM +Y1292 LOCATED AT LEVEL FR 16 IN FORWARD GALLEY AREA. REPLACED FLOOR BEAM +Y1292 PER SRM 51-42-11-801.
